# SDR SIMA20210623003

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 38,077 hours, 33,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR OVERWING EMERGENCY LIGHT IS INOP-C/A-RAR RH EXTERIOR OVERWING EMERGENCY LIGHT IAW EMB145 AMM 33-50-07. OPC GOOD.
